# SDR AALA201509029007

- Difficulty date: September 1, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- System (JASC): 5280 · Landing Gear Doors
- Part: Bushing
- Part number: D5288016500200
- Condition: Loose
- Location: Lt Mlg Door
- Part time: 22,154 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHING IN FWD LUG OF ACTUATOR ATTACH FITTING ON DOOR IS LOOSE IN FITTING.  REPLACED LT MLG DOOR IAW AMM 52-81-00.  REFER TO MX NON-ROUTINE 26-0553-8-0722 005, SN 18 FOR INFORMATION OF WORK ACCOMPLISHED.
